# SDR IXXA9700111

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Ws 857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE WEB SUPPORT ANGLE ON REAR SPAR UPPER CHORD WAS FOUND TO BE CORRODED AT STATION 857.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED ANGLE, FABRICATION AND INSTALLATION OF TWO REPAIR ANGLES IN ACCORDANCE WITH DER APPROVED DRAWING 857-222-97 AND ENGINEERING ORDER 57-DC8-737.
